# SDR IPXA2021070271227

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 33,850 hours, 18,471 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skirt
- Part number: 114N41901
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4LEFT WING #4 SLAT, INBD TRACK GAPPANEL HAS TWO CRACKSREMOVED AND REPLACED IAW SRM 51-40-02
